Central limit theorems for the radial spanning tree

Schulte, Matthias; Thäle, Christoph (2017). Central limit theorems for the radial spanning tree. Random structures & algorithms, 50(2), pp. 262-286. Wiley 10.1002/rsa.20651

[img]
Preview
Text (arXiv-Preprint)
1412.7462.pdf - Accepted Version
Available under License Publisher holds Copyright.

Download (627kB) | Preview
[img] Text
Schulte_et_al-2017-Random_Structures_&_Algorithms.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (1MB) | Request a copy

Consider a homogeneous Poisson point process in a compact convex set in d-dimensional Euclidean space which has interior points and contains the origin. The radial spanning tree is constructed by connecting each point of the Poisson point process with its nearest neighbour that is closer to the origin. For increasing intensity of the underlying Poisson point process the paper provides expectation and variance asymptotics as well as central limit theorems with rates of convergence for a class of edge functionals including the total edge length.

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Schulte, Matthias

Subjects:

300 Social sciences, sociology & anthropology > 360 Social problems & social services
500 Science > 510 Mathematics

ISSN:

1042-9832

Publisher:

Wiley

Language:

English

Submitter:

Matthias Schulte

Date Deposited:

19 Mar 2018 17:10

Last Modified:

23 Oct 2019 20:49

Publisher DOI:

10.1002/rsa.20651

BORIS DOI:

10.7892/boris.112838

URI:

https://boris.unibe.ch/id/eprint/112838

Actions (login required)

Edit item Edit item
Provide Feedback